# SDR 2WAA2018040900001

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 84,358 hours, 38,172 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl, GTCP36280D
- Component part number: 38005041
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON LANDING,  WHITE SMOKE IN THE CABIN. SUSPECTED AND INSPECTED APU, FOUND APU OIL ENTERING APU AIR INLET.
